American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58Jxx) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Pengfei Guan and D. H. Phong. Partial Legendre transforms of non-linear equations. Proc. Amer. Math. Soc. 140 (2012) 3831-3842.
Abstract, references, and article information   
View Article: PDF

[2] Matthias Lesch, Henri Moscovici and Markus J. Pflaum. Connes--Chern character for manifolds with boundary and eta cochains. Memoirs of the AMS 220 (2012)
Book volume table of contents   

[3] Pengzi Miao and Luen-Fai Tam. Einstein and conformally flat critical metrics of the volume functional. Trans. Amer. Math. Soc. 363 (2011) 2907-2937. MR 2775792.
Abstract, references, and article information   
View Article: PDF

[4] Ian Agol, Peter A. Storm and William P. Thurston; with an appendix by Nathan Dunfield. Lower bounds on volumes of hyperbolic Haken 3-manifolds. J. Amer. Math. Soc. 20 (2007) 1053-1077. MR 2328715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Nicolas Burq, Andrew Hassell and Jared Wunsch. Spreading of quasimodes in the Bunimovich stadium. Proc. Amer. Math. Soc. 135 (2007) 1029-1037. MR 2262903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Eduardo Chappa. On the characterization of the kernel of the geodesic X-ray transform. Trans. Amer. Math. Soc. 358 (2006) 4793-4807. MR 2231872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Noël Lohoué and Sami Mustapha. Sur les transformées de Riesz dans le cas du Laplacien avec drift. Trans. Amer. Math. Soc. 356 (2004) 2139-2147. MR 2048512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Xianzhe Dai. APS boundary conditions, eta invariants and adiabatic limits. Trans. Amer. Math. Soc. 354 (2002) 107-122. MR 1859028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1